# SDR 97ZZZX420

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 35972
- Condition: Nut Defect
- Location: Con Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION AND TORQUE OF NEW CONTINENTAL P/N 35972 CON ROD BOLT, IT WAS FOUND NUT WAS DEFECTIVE.  NUT SLIPPED PRIOR TO 39 FEET/POUNDS.  BOLT P/N 35972.  NUT P/N 626140.
